# SDR 96FDEA00872

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5754 · Leading Edge Devices
- Part: Bullnose
- Part number: 65162262
- Condition: Corrosion
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0154 AND 018, DUE TO NUMEROUS AREAS OF CORROSION NR 5 BULLNOSE REQUIRES REPLACEMENT.  *S/D*  REMOVED AND REPLACED NR 5 K-FLAP BULLNOSE IAW FEDEX OHM 57-51-11, MM 27-81-1, AND MM 27-81-11.
